# SDR SIMA20250809001

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N308LD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000874
- Aircraft time: 11,210 hours, 7,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE CEILING OF FIRST CLASS NOT ILLUMINATING WHEN EMERGENCY LIGHTS ARE SET TO ON. RAR ELPU #2, OPC GOOD, IAW AMM 33-50-01
